# SDR C2XA96IA105

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: S5517310920400
- Condition: Worn
- Location: Rt Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT ELEVATOR INBOARD ATTACH POINT WAS FOUND TO HAVE PLAY.  MAINTENANCE REMOVED AND REPLACED THE FORWARD BUSHINGS ON THE INBOARD AND OUTBOARD HINGES FOR THE RIGHT ELEVATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT:  18,278.2 HRS.  CYCLES, 21,241.  (X)
